mental-health-icon
Depression causing heat
I have been suffering from depression from long time. I tried many meds like nexito, fluoxetine but nothing helped me coz of which I stopped them which made my condition worse. Then again  I took Nexito &Ayurvedic meds which made me almost alright{Ayurvedic) but from last 6 months I'm struggling like anything. Whenever  coz of some reason I'm unable to take nexito  my body heats up and sweats  without any reason for many days. I had diarrhea for 5 days coz of which my body is heating up from 2 months even after taking all meds. What can I do for this?? Help me if u have seen this case earlier.Plz give many ans😢😢😭😭
88 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I think you consult a psychologist to understand yourself better and to handle this issue.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Instead of medication follow some techniques to handle depression to remove it permanently. I am an online counselor and can help you through counselling sessions. Do get in touch with me through Practo for appointment. Happy to help !
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Postpartum depression causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.